このエントリーをはてなブックマークに追加
ID 843
file
title alternative
SU (3)/SO (3) のガウス方程式の解と概解
creator
subject
local isometric imbedding
Riemannian symmetric space
Gauss equation
curvature
NDC
Mathematics
abstract
We give new solutions and almost solutions of the Gauss equation of the Riemannian symmetric spaces SU (3)/SO (3) and its non-compact dual in codimensions 4 and 5,which improve the previously known estimates on the codimension. We also give experimental estimates on the infimum of the norm ∥γ_r (α) ±R∥ for each codimension r, where R is the curvature of SU (3)/SO (3), and α runs all over the space of second fundamental forms.
journal title
Memoirs of the Faculty of Integrated Arts and Sciences, Hiroshima University. IV, Science reports
volume
Volume 25
start page
1
end page
10
date of issued
1999-12-28
publisher
広島大学総合科学部
contributor
国立情報学研究所
date of created
2006-03-21
issn
1340-8364
ncid
SelfDOI
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Integrated Arts and Sciences
他の一覧



Last 12 months's access : ? times
Last 12 months's DL: ? times


This month's access: ? times
This month's DL: ? times